# SDR GLBA20061082

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 25,019 hours, 29,637 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BELLY SKIN AT FS 303.25 AT BL 29.06. CRACK APPROX 2.250 INCH. MAINT STOP DRILLED AND PATCHED AFFECTED AREA IAW SRM 51-70. DAMAGED AREA APPROX 6.3  BY 4.5. RII INSPCOMPLIED WITH IAW TASKCARD 8.2.1.
